# SDR 9509552709

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND TWO, 2 INCH CRACKS IN THE BS 1303 FRAME BETWEEN THE LEFT AND RIGHT TORQUE BOXES AT THE LOWER LEFT AND RIGHT CORNERS.  REPAIRED THE FRAME (P/N 65-17506) PER EA 27-98457.
